Acta Mathematica

Degenerating the complex hyperbolic ideal triangle groups

Richard Evan Schwartz

Full-text: Open access

Note

Supported by a Sloan Research Fellowship and an NSF Research Grant.

Article information

Source
Acta Math. Volume 186, Number 1 (2001), 105-154.

Dates
Received: 17 May 1999
Revised: 15 December 1999
First available in Project Euclid: 31 January 2017

Permanent link to this document
https://projecteuclid.org/euclid.acta/1485891371

Digital Object Identifier
doi:10.1007/BF02392717

Zentralblatt MATH identifier
0998.53050

Rights
2001 © Institut Mittag-Leffler

Citation

Schwartz, Richard Evan. Degenerating the complex hyperbolic ideal triangle groups. Acta Math. 186 (2001), no. 1, 105--154. doi:10.1007/BF02392717. https://projecteuclid.org/euclid.acta/1485891371


Export citation

References

  • Epstein, D. B. A., Complex hyperbolic geometry, in Analytical and Geometric Aspects of Hyperbolic Space (Warwick and Durham, 1984), pp. 93–111. London Math. Soc. Lecture Note Ser., 111. Cambridge Univ. Press Cambridge-New York, 1987.
  • Falbel, E. & Zocca, V., A Poincaré's polyhedron theorem for complex hyperbolic geometry. J. Reine Angew. Math., 516 (1999), 133–158.
  • Goldman, W. M., Complex Hyperbolic Geometry, Oxford Math. Monographs. Oxford Univ. Press, New York, 1999.
  • Goldman, W. M., Kapovich, M. & Leeb, B., Complex hyperbolic surfaces homotopy equivalent to a Riemann surface. To appear in J. Geom. Anal.
  • Goldman, W. M. & Parker, J. R., Complex hyperbolic ideal triangle groups. J. Reine Angew. Math., 425 (1992), 71–86.
  • Gusevskii, N. & Parker, J. R., Complex hyperbolic quasifuchsian surfaces. Preprint, 1999.
  • Korányi, A. & Reimann, H. M., Quasiconformal mappings on the Heisenberg group. Invent. Math., 80 (1985), 309–338.
  • Schwartz, R., Ideal triangle groups, dented tori and numerical analysis. To appear in Ann. of Math.
  • Thurston, W. P., Three-Dimensional Geometry and Topology, Princeton Math. Ser., 35. Princeton Univ. Press, Princeton, NJ, 1997.
  • Toledo, D., Representations of surface groups in complex hyperbolic space. J. Differential Geom., 29 (1989), 125–133.